MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; TRANSFER CARRIAGE
Model Number AX0650230830000013
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an instrument rack unloaded at an angle on the cart of their atlas transfer carriage.The employee attempted to manually lift the rack and subsequently pinched their finger between the rack and carriage.Medical treatment was sought and administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and tested the operation and function of the unit.The technician found no issues with the unit and was unable to duplicate the reported event.The unit was confirmed to be operating properly and returned to service.The atlas transfer carriage operator manual states, "rails on transfer cart must be leveled front to rear, and aligned vertically and horizontally with tracks inside sterilizer.Failure to adjust transfer cart rails as presented in this manual may result in injury to personnel or damage to product and equipment." the operator manual also states, "warning - prevent phsyical injury: get help if loading car becomes stuck or difficult to move.Do not attempt to lift a loading car without assistance." the technician counseled user facility personnel on the proper use and operation of the atlas transfer carriage, specifically on not manually lifting the loading car without assistance.No additional issues have been reported.

Brand Name
ATLAS
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24530934
Report Number3005899764-2026-00019
Device Sequence Number13349928
Product Code FLE
UDI-Device Identifier00724995150600
UDI-Public(01)00724995150600(11)200220
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX0650230830000013
Device Catalogue NumberAX0650230830000013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown